# SDR 95ZZZX2920

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57936
- Make and model: Aerosp AS 355F
- Aircraft serial: 5129
- System (JASC): 6220 · Main Rotor Head
- Part: Spherical Stop
- Part number: 704A33633109
- Condition: Delaminated
- Location: M/R Head
- Part time: 509 hours
- Component: 355A31000106
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT FOUND 3 EACH SPHERICAL STOPS WITH RUBBER BULGING AND DELAMINATED BEYOND LIMITS.
